# SDR ABXA20230515106

- Difficulty date: April 27, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N219CY
- Make and model: Boeing 767383
- Aircraft serial: 24358
- Aircraft time: 93,657 hours, 24,053 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pivot
- Part number: 182T01002
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C21 IN HAECO AMERICAS C21 MAINTENANCE CHECK. DURING ACCOMPLISHMENT OF T/C ABX-55-552-00-01, MAINTENANCE DISCOVERED CORROSION DAMAGE AT TWO FASTENER HOLES COMMON TO THE RIGHT HAND AFT HORIZONTAL STABILIZER PIVOT FITTING AND SPLICE STRAP. SUBJECT HOLES WERE REAMED TO CLEAN, ROUND AND FINAL HOLE DIAMETER OF 0.4351-INCH. THE HORIZONTAL STABILIZER SPLICE STRAP AND PIVOT FITTINGS ARE CLASSIFIED AS PRIMARY STRUCTURE, A PSE, AN AWL, AND FCBS (NOTE 1) PER 767-300 SRM 51-00-04 STRUCTURAL CLASSIFICATION. REPAIRED PER ABX-REA-5551-64995-00.
